# SDR REXA2019022300325

- Difficulty date: February 23, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 601R3895719
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE HAS CORROSION ON THE WHOLE LEADING EDGE. REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 MATCH DRILLED NE SCUFF PLATE AND CAP SEALED NUTPLATED IAW SRM 51-40-11 TR 51-42 AND SRM 51-23-00.
